MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102620-81A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
Senseonics was made aware of an incident where user reported that the physician was unable to remove the sesnor on the first attempt made on (b)(6) 2025.
 
Additional Manufacturer Narrative
The user reported hcp's inability to remove the sensor during first attempt.The event happened on 18 march 2025 at 11 am.User mentioned that hcp put him on antibiotics as a precaution.Several attempts were made to follow up with the user to gather additional information and about the next removal dates.However, no response was received.Inability to remove the sensor is a known and anticipated potential adverse effect, which does not require additional investigation.B4.Date of this report 04 may 2025.G3.Date received by the manufacturer? 04 may 2025.H6.Type of investigation updated to 4119.H6.Investigation findings updated to 3221.H6.Investigation conclusions updated to 67.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21872831
Report Number3009862700-2025-00490
Device Sequence Number20799560
Product Code QHJ
UDI-Device Identifier00817491022967
UDI-Public00817491022967
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/06/2024
Device Model Number102620-81A
Device Catalogue NumberFG-7201-00-301
Device Lot NumberWP09255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer05/04/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age23 YR
Patient SexMale